Applied Mathematics

Vol.2 No.9(2011), Paper ID 7179, 8 pages

DOI:10.4236/am.2011.29158

 

Analytical Solutions of System of Non-Linear Differential Equations in the Single-Enzyme, Single-Substrate Reaction with Non-Mechanism-Based Enzyme Inactivation

 

Govindhan Varadharajan, Lakshmanan Rajendran

 

 

Copyright © 2011 Govindhan Varadharajan, Lakshmanan Rajendran et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Varadharajan, G. and Rajendran, L. (2011) Analytical Solutions of System of Non-Linear Differential Equations in the Single-Enzyme, Single-Substrate Reaction with Non-Mechanism-Based Enzyme Inactivation. Applied Mathematics, 2, 1140-1147. doi: 10.4236/am.2011.29158.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.